# SDR C8GA20020008

- Difficulty date: July 9, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N308AS
- Make and model: Boeing 727227
- Aircraft serial: 22002
- Aircraft time: 43,594 hours, 29,631 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLT 713 FROM SAN TO DEN.  ON APPROACH TO DEN, LEFT MAIN GEAR INDICATE UNSAFE BOTH INSTRUMENT PANEL AND SECONDARY.  CYCLED GEAR, NO LUCK.  EXECUTED GO-AROUND THEN CYCLED GEAR AND GOT GOOD INDICATIONS AND LANDED WITHOUT INCIDENT.  INSPECT THE MAIN GEAR ASSEMBLY AND FOUND NO DEFECTS, RE-RACKED THE LANDING GEAR MODULE AS PRECAUTIONARY, SYSTEM OPS CHECKED GOOD IAW MM 32-31.  AIRCRAFT RETURNED TO SERVICE.
